Hello, I'm 18 Years Old And Got The Implant Put In About A Month and A Half Ago, The Last Couple Of Weeks I Have Been Feeling Soo Tired And Have Been Having A Go At My Mum Costently, Its Really Breaking My Heart When I Reasize What I Have Done After!, I Just Can't Seem To Stop These Mood Swings, They Are Now Starting To Affect Mine And My Mum And Boyfriends Relationship... Please Help
Hi! If you were my patient, I would advise you that mood swings are a side effect of any birth control method. They are almost inevitable when one is 18 years old, also. (or at any age really!) If you were my patient, I would encourage you to stick with the implant for a bit longer as the side effects often disappear over time. In the meantime, maybe you should consider some means to reduce your stress, such as exercise, yoga, etc. Hope this helps! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.